# SDR SWIA201024686

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 17,035 hours, 14,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CABIN EMERGENCY CEILING LIGHT INOP.  (FLT 6746)  RELAMPED EMERGENCY LIGHT.
